MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE SCREW 7.0 X 45; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE

MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE SCREW 7.0 X 45; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Model Number 199721745
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, patient underwent revision surgery or the rod reduction, there was a pull-out of two (2) screws with 7 mm diameter which were removed and replaced with two (2) 8 mm screws.During the insertion of one of the 8 mm screws, a pedicle fracture happened.The construct consists now of five (5) screws (2 screws in s1, 1 screw in l5 and 2 screws in l4) connected with the sfx connector.The surgeons managed to correct the spondylolisthesis from stage 2 to stage 1 with an anterior osteophyte on l4 that could not be removed during the surgery.There was a surgical delay of 20 minutes.The patient and procedure outcome were unknown.This complaint involves six (6) devices.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
5.5 EXP VERSE SCREW 7.0 X 45
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8812434
Report Number1526439-2019-51850
Device Sequence Number16930734
Product Code NKB
UDI-Device Identifier10705034442105
UDI-Public(01)10705034442105
Combination Product (Y/N)N
Initial Reporter CountryES
PMA/510(K) Number
K142185
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number199721745
Device Catalogue Number199721745
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/27/2019
Supplement Date Received by Manufacturer07/25/2019
Initial Report FDA Received Date07/22/2019
Supplement Report FDA Received Date08/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;